# SDR DALA2016061804756

- Difficulty date: June 17, 2016
- Submitted: June 18, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON OUTER SKIN, 5 EA BETWEEN BEAM 4 AND 5 AT FWD CARGO COMPARTMENT DOOR.  DENTS WERE ATTENDED WITH ER/A 547800-14MA, REV ORIGINAL.
